# SDR 96ZZZX558

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39WP
- Make and model: Cessna 650
- Aircraft serial: 6500039
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6221270001
- Condition: Failed
- Location: Nr 2
- Component: Collins
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINSTALLED ADC AFTER MOD STATUS UPGRADE AND CERTIFICATION.  WHILE COMPLYING WITH CFR SECTION 91.411/91.413 FUNCTION TEST, NOTED NR 2 TRANSPONDER ALTITUDE READ-OUT WAS INVALID FROM 500 FEET TO 1,000 FEET AND AT EACH ASCENDING 500 FOOT INCREMENT TO THE NEXT THOUSAND.  IN DESCENDING ALTITUDE TESTS, THE NR 2 TRANSPONDER READ INVALID FROM EACH 1,000 FOOT ALTITUDE READING THROUGH EACH 500 FOOT ALTITUDE LEVEL.  REMOVED AND REPLACED TRANSPONDER AND REQUESTED SHOP BENCH REPORT ON FINDINGS.
